# SDR AALA20060834

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: BAC1505101148
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION ON CARGO DOOR NUMBER TWO INNER CHORD BEAM NUMBER THREE.  INSTALLED NEW INNER CHORD BEAM NUMBER THREE ON CARGO DOOR NUMBER TWO.
